Sur les modules d'Iwasawa des ${\Bbb Z}_p^*/\{\pm 1\}$-extensions

Volume 109 / 2003

Marc Perret, Nicolas Saby Acta Arithmetica 109 (2003), 207-217 MSC: Primary 11R23; Secondary 14G15. DOI: 10.4064/aa109-3-1

Authors

  • Marc PerretGRIMM
    Université de Toulouse II le Mirail
    5 Allées Antonio Machado
    31 058 Toulouse Cedex, France
    e-mail
  • Nicolas SabyDépartement de Mathématiques
    Université de Montpellier II
    case 051
    Place Eugène Bataillon
    34 095 Montpellier Cedex 5, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image